کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1709864 1012867 2010 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Weierstrass integrability of differential equations
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Weierstrass integrability of differential equations
چکیده انگلیسی

The integrability problem consists of finding the class of functions a first integral of a given planar polynomial differential system must belong to. We recall the characterization of systems which admit an elementary or Liouvillian first integral. We define Weierstrass integrability and we determine some Weierstrass integrable systems which are Liouvillian integrable. Inside this new class of integrable systems there are non-Liouvillian integrable systems.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 23, Issue 5, May 2010, Pages 523–526
نویسندگان
, ,